# SDR WTAA960091

- Difficulty date: April 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 811
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 9005EN38
- Condition: Damaged Wire
- Location: Lt Mlg
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAX - LEFT MAIN GEAR INTRANSIT LIGHT REPORTED INOPERATIVE WHEN GEAR RETRACTED.  MX REPAIRED DAMAGED WIRING AT LEFT MAIN GEAR UPLOCK MICROSWITCH.  GEAR POSITION INDICATIONS OPERATIONAL CHECK NORMAL ON GROUND.  AIRCRAFT RETURNED TO SERVICE. (M)
